Schedule

February 16, 2022
8:00 am – 5:00 pm
Embassy Suites LaVista Conference Center

2022 REcharge Schedule

8:00 am – 8:50 am Check-In & Breakfast
8:50 am – 9:00 am Welcome
9:00 am – 9:50 am The Art of Social Media Storytelling – Katie Lance
9:50 am – 10:00 am 10 Minute Break
10:00 am – 10:50 am Breakout Session 1
10:50 am – 11:00 am 10 Minute Break
11:00 am – 11:50 am Breakout Session 2
12:00 pm Lunch Begins
12:30 pm – 1:20 pm Turn Your Setbacks into Comebacks – Gus Gustafson
1:20 pm – 1:30 pm 10 Minute Break
1:30 pm – 2:20 pm Breakout Session 3
2:20 pm – 2:30 pm 10 Minute Break
2:30 pm – 3:20 pm Breakout Session 4
3:20 pm – 3:30 pm 10 Minute Break
3:30 pm – 4:30 pm How to Design a Career & Life Worth Smiling About – Darryl Davis
4:30 pm – 6:30 pm After Party